# SDR UPS02437862

- Difficulty date: February 28, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO - BS 1820 LBL 47 FLOORBEAM FOUND CORR CRACK AS MARK.  FLOORBEAM REPAIR AT BS 1820 LBL 47 MOST O/B AS PER SRM 51-40-04.
